Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Hi All,
      I hope everyone has had a wonderful weekend. To follow up with my episode of last week, the symptoms are still with me and I am convinced it is the switch from Synthroid to Levoxyl.

      I asked my pharmacist to explain the comments about Levoxyl being an AB drug. It was a different person so he couldn’t explain the comment but he did tell me that there is a big debate in the medical world about the two being chemically equivalent and how patients respond. When I asked him to explain he in turn asked me what I had noticed. I told him it was as if I had decreased my dosage instead of increased. I told him I was back to having some of the hypo feelings I was having 2-3 months ago. He told me I hit the nail on the head. Levoxyl apparently in some patients is not as potent as the equivalent dosage of Synthroid.

      Anyway, I have the tingling back in my hands like they are trying to fall asleep and the heaviness in my chest. I have felt tired for the last 10 days. The endo is back from vacation tomorrow. It would have been nice of him to forwarn me about any possible symptoms, afterall, he has been so good so far.

      I’ll keep you all posted. It is certainly a learning experience.

      Happy times to all.
      Pam

    Viewing 1 post (of 1 total)
    • You must be logged in to reply to this topic.